On the classification of inductive limits of sequences of semisimple finite-dimensional algebras. (English) Zbl 0323.46063


46L05 General theory of \(C^*\)-algebras
Full Text: DOI


[1] Araki, H.; Smith, M.-S. B.; Smith, L., On the homotopical significance of the type of von Neumann algebra factors, Commun. Math. Phys., 22, 71-88 (1971) · Zbl 0211.44004
[2] Bratteli, O., Inductive limits of finite dimensional \(C^∗\)-algebras, Trans. Amer. Math. Soc., 171, 195-234 (1972) · Zbl 0264.46057
[3] Behnke, H.; Krauss, F.; Leptin, H., \(C^∗\)-Algebren mit geordneten Ideal Folgen, J. Functional Analysis, 10, 204-211 (1972) · Zbl 0233.46073
[4] Behnke, H.; Leptin, H., \(C^∗\)-algebras with a two point dual, J. Functional Analysis, 10, 330-335 (1972) · Zbl 0235.46089
[5] Behnke, H.; Leptin, H., \(C^∗\)-algebras with finite duals, J. Functional Analysis, 14, 253-268 (1973) · Zbl 0269.46041
[6] Dixmier, J., On some \(C^∗\)-algebras considered by Glimm, J. Functional Analysis, 1, 182-203 (1967) · Zbl 0152.33003
[7] Glimm, J. G., On a certain class of operator algebras, Trans. Amer. Math. Soc., 95, 318-340 (1960) · Zbl 0094.09701
[8] Kaplansky, I., Rings of Operators (1968), W. A. Benjamin, Inc: W. A. Benjamin, Inc New York and Amsterdam · Zbl 0212.39101
[9] Mordell, L. J., Diophantine Equations (1969), Academic Press: Academic Press London and New York · Zbl 0188.34503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.